# SDR 111004

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N501AT
- Make and model: Cessna 501
- Aircraft serial: 5010017
- Aircraft time: 6,100 hours, 4,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE366316360320
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT DEPARTED MRY AND WHEN THE GEAR WAS SELECTED "RETRACT", THE HYDRAULIC LOW PRESS AND QUANTITY ANNUNCIATOR LIGHTS ILLUMINATED.  THE FLIGHT CREW RETURNED TO MRY AND SELECTED THE GEAR "DOWN" AND HAD TO "BLOW" THE GEAR DOWN AND LANDED UNEVENTFULLY.  IT WAS DETERMINED THAT THE PRESSURE LINE OFF THE HYDRAULIC PUMP ON THE LEFT ENGINE HAD RUPTURED AND PUMPED THE HYDRAULIC FLUID OVERBOARD.
